# SDR UALA2009111803597

- Difficulty date: November 18, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 46,624 hours, 12,991 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32144882
- Part serial: 187
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS AFTER ENG START, THE LEFT BLEED WOULD NOT CLOSE.  SHUTDOWN NR 1 ENG, CYCLED LT BLEED CONTROL CB AND RESTARTED ENG, NO HELP.  OPERATED ENGINE AND FOUND THAT LEFT PRSOV WOULD OPEN WITH SWITCH SELECTED TO OFF.  REPLACED LEFT PRSOV.  OPERATED ENGINE, PRSOV OPERATES OKAY.
